MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6255
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that when removing the blue cap of a clearlink system continu-flo solution set, the tubing completely separated from the hard plastic.This was identified during preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added: the device was received for evaluation.A visual inspection was performed, and it was noted that the tubing was separated from the male luer.Further inspection was performed, and it was noted that there was no lack of solvent applied around the circumference of the tubing during assembly.The insertion of the tubing into the male luer was determined to be according to specification.Dimensional testing was also performed, and it was noted that the tubing dimensions were measured to be according to specification.The reported condition was verified.The most probable cause of the reported condition was a user error while the customer was removing the blue cover from the male luer.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9796002
Report Number1416980-2020-01235
Device Sequence Number2770392
Product Code FPA
UDI-Device Identifier00085412046310
UDI-Public(01)00085412046310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6255
Device Lot NumberR19F05047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1